# SDR 04FDEA00830

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT CRACKED ON LONGERON SPLICE 51L, STA 5- 123.  CRACKED LONGERON SPLICE REMOVED AND REPLACED PER SRM 51-33-  01 VOL II
